MathSciNet Relay Station
MathSciNet bibliographic data
MR222169 (36 #5221) 20.40
Gupta, N. D. Polynilpotent groups of prime exponent. Bull. Amer. Math. Soc. 74 1968 559–561.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement